MathSciNet Relay Station
MathSciNet bibliographic data
MR2171234 (2006m:28010) 28A80 (11M41 11Z05 58J50 60D05)
Hambly, B. M.; Lapidus, Michel L. Random fractal strings: their zeta functions, complex dimensions and spectral asymptotics. Trans. Amer. Math. Soc. 358 (2006), no. 1, 285–314 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement